Re: what is wrong with me
Hmmm..seems like you have a lot of issues going on there.
No, I have never heard of discharge being a side efect of drug use. Certainly something to talk to the doctor about, though. While I have never heard of it, it is something to discuss with him.
The drugs...if you can go weeks without them, just just go forever without them. Not to be rude, but it is a kind of no-brainer. Using drugs for recreational use is something we all know leads to no good thing at all. Take the time to read some of the posts on this board if you have any doubts at all about where recreational use can and does lead.
Recreational use of drugs is often a coping choice (though not a wise one at all) that we use to block out major issues in our lives. Get yourself to a counselor pronto and figure out the issues as well as some better coping strategies. Whatever issues you presently have are going to become monor ones compared to addiction and getting out from under it.
I am glad you are smart and aware enough to realize you are headed in a bad direction and are looking for help. Make a phone call now... today... and set up an appointment with a mental health provider. My first suggestion is always a licensed clinical social worker.
Best wishes that you get moving and proactive immediately